×
About 113 results

ALLMedicine™ Anticholinergic Toxicity Center

Research & Reviews  11 results

Case report: asenapine and anticholinergic toxicity.
https://doi.org/10.1097/YIC.0000000000000360
International Clinical Psychopharmacology; Sheehan AK, Richards-Bentley C et. al.

May 25th, 2021 - While antipsychotic medications have long been associated with anticholinergic effects, asenapine has been purported to have no capacity for muscarinic cholinergic antagonism based on in vitro studies. Research in rat brain tissue has yielded diff...

Anticholinergic Toxicity
https://emedicine.medscape.com/article/812644-overview

Dec 17th, 2019 - Practice Essentials Anticholinergic syndrome (ACS) is produced by the inhibition of cholinergic neurotransmission at muscarinic receptor sites. It may follow the ingestion of a wide variety of prescription and over-the-counter medications. [1, 2, ...

Unknowing ingestion of Brugmansia suaveolens leaves presenting with signs of anticholin...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC6819485
Journal of Medical Case Reports; Jayawickreme KP, Janaka KVC et. al.

Oct 31st, 2019 - Brugmansia suaveolens is the commonest species under the Solanacea ("Angels Trumpet" in English; "Attana" in Sinhalese) plant family in Sri Lanka. It contains alkaloids like scopolamine, atropine and hyoscyamine which can cause an anticholinergic ...

The Use of Physostigmine by Toxicologists in Anticholinergic Toxicity.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4469718
Journal of Medical Toxicology : Official Journal of the A... Watkins JW, Schwarz ES et. al.

Dec 17th, 2014 - The anticholinergic toxidrome is well described and relatively common. Despite controversy, studies have shown that physostigmine is relatively safe and effective in reversing this toxidrome. We would expect toxicologists would be liberal in its u...

Case Studies in Toxicology: Hot as a Hare and Red as a Beet
https://www.mdedge.com/emergencymedicine/article/86482/toxicology/case-studies-toxicology-hot-hare-and-red-beet/page/0/1

Aug 1st, 2014 - When administering physostigmine, atropine should be present at the bedside with airway equipment readily available as cholinergic effects may develop (specifically bronchospasm, bronchorrhea, or bradycardia). Dosing of physostigmine in adult pati.

see more →

Drugs  27 results see all →

News  7 results

Hyland's Homeopathic Teething Tablets: Questions and Answers
http://www.fda.gov/consumers/consumer-updates/hylands-homeopathic-teething-tablets-questions-and-answers

Dec. 18, 2017: The FDA proposed a new, risk-based enforcement approach to drug products labeled as homeopathic. More here. Español What action did the FDA take? On October 23, 2010, the U.S. Food and Drug Administration (FDA) warned consumers to s...

A 26-Year-Old Woman With Confusion and Hyperthermia
https://reference.medscape.com/viewarticle/876162_4

Feb 24th, 2017 - Besides serotonin syndrome, other differential diagnoses were considered but excluded in this case. Neuroleptic malignant syndrome (NMS) is an idiopathic drug reaction to antipsychotics that has a presentation similar to that of serotonin syndrome...

Case Studies in Toxicology: Hot as a Hare and Red as a Beet
https://www.mdedge.com/emergencymedicine/article/86482/toxicology/case-studies-toxicology-hot-hare-and-red-beet/page/0/1

Aug 1st, 2014 - When administering physostigmine, atropine should be present at the bedside with airway equipment readily available as cholinergic effects may develop (specifically bronchospasm, bronchorrhea, or bradycardia). Dosing of physostigmine in adult pati.

Visual hallucinations and drug therapy
https://www.mdedge.com/psychiatry/article/59741/somatic-disorders/visual-hallucinations-and-drug-therapy

In your “Cases That Test Your Skills” article on Charles Bonnet syndrome (CBS) (Current Psychiatry, May 2003), the authors briefly mention substance-induced psychosis in the differential diagnosis of visual hallucinations. Ms.

Identify neuroleptic malignant syndrome with FEVER
https://www.mdedge.com/psychiatry/article/60368/identify-neuroleptic-malignant-syndrome-fever

Neuroleptic malignant syndrome (NMS) is an uncommon but by no means rare side effect of antipsychotics and other dopamine-blocking agents. This life-threatening form of drug-induced hyperthermia can be disastrous if missed, as initial treatment is.

see more →